MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX MR8; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE

MDT POWERED SURGICAL SOLUTIONS MIDAS REX MR8; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Model Number MR8-AS09
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device gets hot prior to use.It was reported that there was no patient impact.Additional information was received stating that detached bearings were found during evaluation.
 
Additional Manufacturer Narrative
H3: product analysis: evaluation couldn't able to reproduce the reported malfunction of overheating due to tool won't enter tube.However, it was noted that distal bearings are misaligned, and corroded internal tube bearings.Aware date used as date of evaluation confirmed the bearing detached.¿this regulatory report is being submitted due to retrospective review through capa 672570.¿ medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MIDAS REX MR8
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25632619
Report Number1625507-2026-03700
Device Sequence Number9837244
Product Code HBE
UDI-Device Identifier00763000441043
UDI-Public(01)00763000441043(11)241007(20)02
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR8-AS09
Device Catalogue NumberMR8-AS09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown